# SDR SWIA202161147

- Difficulty date: August 5, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CONNECTING FLOOR SUPPORT FITTING TO R/H FLOOR SILL AT FS319.70 IS CORRODED.    (C-CHECK RO 9-21-21)   REMOVED AND INSTALLED NEW BRACKET ON FLOOR SUPPORT FITTING TO RH FLOOR SILL AT FS319.70  REF: CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
